Die Existenz der Zahlenreihe und des Kontinuums.

P. Finsler

Commentarii mathematici Helvetici (1933)

  • Volume: 5, page 88-94
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Finsler, P.. "Die Existenz der Zahlenreihe und des Kontinuums.." Commentarii mathematici Helvetici 5 (1933): 88-94. <http://eudml.org/doc/138595>.

author = {Finsler, P.},
journal = {Commentarii mathematici Helvetici},
keywords = {foundations, philosophy, logic},
pages = {88-94},
title = {Die Existenz der Zahlenreihe und des Kontinuums.},
url = {http://eudml.org/doc/138595},
volume = {5},
year = {1933},

AU - Finsler, P.
TI - Die Existenz der Zahlenreihe und des Kontinuums.
JO - Commentarii mathematici Helvetici
PY - 1933
VL - 5
SP - 88
EP - 94
KW - foundations, philosophy, logic
UR - http://eudml.org/doc/138595
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.